# SDR JJBA360PH21141382

- Difficulty date: June 22, 2011
- Submitted: June 24, 2011
- Operation: Air carrier
- Aircraft: N360PH
- Make and model: Dhav DHC8202
- Aircraft serial: 515
- Aircraft time: 28,156 hours, 38,556 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Overserviced
- Location: Engines
- Stage of operation: TX
- How discovered: O
- Nature of condition: W, B
- Precautionary procedure: E, D

## Discrepancy

FLIGHT CREW REPORTED SMOKE IN COCKPIT ON START.  MX CREW FOUND BOTH ENGINES OVERSERVICED WITH OIL. PERFORMED GROUND RUNS AND ODOR/SMOKE WAS GONE.  ACFT WAS RETURNED TO FLIGHT STATUS.
